| Model Number |
SFR4-6-40-10 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that during retrieval of the solitaire system the delivery wire experienced resistance in the microcatheter.There was no stent visible on the distal end of the wire, and it was stuck in the react catheter.Both devices were replaced, and the patient did not experience any injury or complications.The patient was doing well, their glasgow coma scale/score was 15, and they had no limb deficits.The patient was undergoing treatment for an occlusion in the right m1 segment.Ancillary devices include a 9fr neuron max sheath, react 071 catheter, and phenom 21 catheter.
Event or Problem Description
Additional information received reported that the resistance was in the distal part of the catheter.There was no damage to the solitaire pushwire, and there was some minor damage at the tip of the catheter, likely due to the tension applied to try to remove the stent retriever.The tip of the solitaire sheath was secured into the hub of the microcatheter, and there were no problems with insertion.The devices had been prepared as indicated in the instructions for use (ifu).
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.